MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 106697
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not available; however, a video of the sample was provided for evaluation.Visual inspection of the video showed a leak at the level of the drain bag sealing near the stopcock.This component is provided by a vantive supplier.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.The reported condition was verified.The cause of the bag defect was determined to be a supplier issue.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed from the drain bag of a prismaflex m100 set during continuous renal replacement therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
PRISMAFLEX SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MEYZIEU
7, av. lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23605474
Report Number8010182-2025-00745
Device Sequence Number9444360
Product Code KDI
UDI-Device Identifier07332414064556
UDI-Public7332414064556
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K041005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number106697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown